I was on 25 mcg of fentanyl and was having side effects so I took the patch off 3 days ago, Now I am in terrible pain all over and can barely get out of bed. What can I do ? If I can tough it out a few more days will I get better?
Fentanyl withdrawal can be very difficult. Call your doctor. They may be able to give you something that will make it a little easier. It's always best to talk to the doctor before stopping a medication so you can experience the least side effects possible.
How long withdrawal lasts depends on how long you've been on the medication. Fentanyl withdrawal can be pretty intense so definitely call your doctor. He should be able to prescribe something else for you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.